MathSciNet Relay Station
MathSciNet bibliographic data
MR555323 (81c:35053) 35J65
Noussair, Ezzat S. On the existence of solutions of nonlinear elliptic boundary value problems. J. Differential Equations 34 (1979), no. 3, 482–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement